MathSciNet Relay Station
MathSciNet bibliographic data
MR1467391 (98e:90031) 90A09 (60J75)
Zhang, Xiao Lan Numerical analysis of American option pricing in a jump-diffusion model. Math. Oper. Res. 22 (1997), no. 3, 668–690.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement